A remark on partial linear spaces of girth 5 with an application to strongly regular graphs

Abstract

We derive a lower bound on the number of points of a partial linear space of girth 5. As an application, certain strongly regular graphs withμ=2 are ruled out by observing that the first subconstituents are partial linear spaces.

This is a preview of subscription content, access via your institution.

References

  1. [1]

    A. Gewirtz, The uniqueness ofg(2, 2, 10, 56),Trans. New York Acad. Sci.,31 (1969), 656–675.

    Google Scholar 

  2. [2]

    A. Neumaier, Strongly regular graphs with smallest eigenvalue-M, Archiv der Mathematik,33 (1979), 392–400.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Brouwer, A.E., Neumaier, A. A remark on partial linear spaces of girth 5 with an application to strongly regular graphs. Combinatorica 8, 57–61 (1988). https://doi.org/10.1007/BF02122552

Download citation

AMS subject classification (1980)

  • 05 B 30